ITEM METADATA RECORD
Title: Renormalization of the anisotropic linear xy model
Authors: Drzewinski, A ×
Dekeyser, Raf #
Issue Date: Jun-1995
Publisher: Published for the American Physical Society by the American Institute of Physics
Series Title: Physical Review B, Condensed Matter vol:51 issue:21 pages:15218-15228
Abstract: The renormalization scheme recently proposed by White is applied to the d = 1 anisotropic XY model in a transverse field (AXY). It is found that this scheme offers a distinct improvement over standard techniques as far as the computation of the ground state is concerned. However, compared to the Ising model in a transverse field, on account of more complicated symmetries the AXY demands more precautions during the construction of a renormalization-group transformation. The new method predicts definitely better the location of the phase transition in the XY-like region than in the Ising-like region, but only in the Ising-like region is there any progress for the critical exponent alpha.
URI: 
ISSN: 0163-1829
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
1995 Phys Rev B 51.pdf Published 697KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science